Advertisement

Reactions Weekly

, Volume 1710, Issue 1, pp 53–53 | Cite as

Azathioprine/hydroxychloroquine/prednisone

Disseminated Exophiala dermatitidis causing septic arthritis and osteomyelitis: case report
Case report
  • 37 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 28-year-old woman developed disseminated Exophiala dermatitidis causing septic arthritis and osteomyelitis after immunosuppressive treatment with azathioprine, prednisone and hydroxychloroquine [routes and durations of treatment to reactions onset not stated; not all dosages stated].

The woman presented with fevers and increasing back pain while she was in Canada. Laboratory findings were suggestive of sarcoidosis. Within six months, the lesions resolved spontaneously, but she continued to have fevers and weight loss. She came to India for further treatment. The investigations showed diffuse lymphadenopathy and non-caseating granulomatous changes. Brucella IgM and IgG serology tests were positive, but serum agglutination testing (SAT) to detect antibodies against the smooth...

Reference

  1. Lang R, et al. Disseminated Exophiala dermatitidis causing septic arthritis and osteomyelitis. BMC Infectious Diseases 18: 255, No. 1, 4 Jun 2018. Available from: URL: http://doi.org/10.1186/s12879-018-3171-0 - Canada

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations